# SDR DXTA2022102572760

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0311
- Aircraft time: 419 hours, 273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN ENTRANCE DOOR HANDLE IS HARD TO SECURE IN THE CLOSED POSITION. IT SOMETIMES BINDS HALF THE WAY THROUGH.   INSPECTED MAIN ENTRY DOOR AND NO DEFECTS NOTED. APPLIED LIGHT LUBE TO STRIKER PORTS (MOLYKOTE 33 LIGHT) AND PERFORMED MULTIPLE FUNCTIONAL CHECKS WITH NO DEFECTS NOTED. DOOR NOW FUNCTIONS SMOOTHLY AS IT SHOULD.OPS CHECK GOOD. WORK PERFORMED REF CE-680A AMM 52-10-11 AND 52-10-00. NO DEFECTS NOTED.
